# SDR UIEA2020091731983

- Difficulty date: September 13, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 85,768 hours, 15,975 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL AT APPROX 90 KTS RECEIVED MASTER WARNING LIGHT, AS WELL AS, EICAS MSG "AUTOPILOT DISCONNECT" AND "NO LAND 3".  REJECTED TAKE OFF.  EICAS MSG AND WARNING CONTINUED DURING TAXI TO GATE.  HIGH ENERGY & STOP, INSPECTION NOT REQUIRED.  PLACED LT AUTOPILOT ON MEL 22-10-01A MDDR 134356.
